# SDR GTIA2014121401466

- Difficulty date: December 14, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N622NK
- Make and model: Airbus A320-232
- Aircraft serial: 5804
- Aircraft time: 4,745 hours, 2,157 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Unwanted Deploy
- Location: Seat 26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 26, OXYGEN MASK DROPPED.  SECURED THE PSU PANEL IAW AMM 25-25-00, MASKS DID NOT DEPLOY.  OK FOR SERVICE.
